Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Purple hard bumps on foot, increasing in number, painful, looking like bruise. Any ideas?

Hello, I am a teacher at a high school and I am trying to help one of my students out. They all of a sudden had these purple hard bumps appear on their foot. They look almost like a bruise and they have increased in number and are now on both feet. It is very painful for him to walk, almost unbearable. He has been to the doctor but they aren't sure what it is. Any idea where we could start looking to figure this out?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello & thanks for your Q on HCM
It seem that your student is having purpura ( disorder of platelets in blood causing easy bleeding through blood vessles )
In children of his age it may be related to preceeding viral infection Or may even be due to autoimmune condition affecting platelets.
I suggest he must have a blood test (blood count, liver function, clotting screen) done along with urine test ( to make sure there is no blood in urine)
I hope him a speedy recovery
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor